# SDR MASA2010101101109

- Difficulty date: October 9, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 13,424 hours, 10,879 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 840534
- Condition: Defective
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INT PAX DOOR OUTER HANDLE CAUTION IN FLIGHT.  R2 PAX DOOR OUTER HANDLE CTN PX 107 SENSOR.
